MathSciNet Relay Station
MathSciNet bibliographic data
MR367860 53C20
Chern, Shiing Shen; Goldberg, Samuel I. On the volume decreasing property of a class of real harmonic mappings. Amer. J. Math. 97 (1975), 133–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement